Advertisement -- Learn more about ads on this site.


    JEANINNEWCASTLE   59,039
SparkPoints
50,000-59,999 SparkPoints
 
 
Really Down

Wednesday, February 19, 2014

I had a drug reaction to antibiotic #4 yesterday. (This is counting consecutively from the week before Christmas when I started this illness.) Itching body and palms, itching and tingling lips, tight chest. The doctor had me take Benadryl. I managed to limp through my day.

I have antibiotic #5 staring at me here on my desk. And I'm not sure I have it in me to take it. I am so very tired. And this will lead one more assault on my body.

I'm working with two doctors right now on this. I saw doctor #1 a couple of days ago. Doctor #2 wanted me to move up my appointment to see him to next Monday.

My son needs me to take him to the chiropractor today. And he's failing Algebra 2. I had a long talk with his teacher this morning. I'm going to have to sit down with him and work with him on his homework. (This is more of a forcing him to sit there and concentrate kind of thing. He has had tutoring sessions for the actual content.) This is when I'm so tired that it is hard to get out of bed.
SHARE
  Member Comments About This Blog Post:

ALIHIKES 2/19/2014 10:47PM

    I am so sorry you are suffering from this allergic reaction -- and that you are still sick. emoticon

Report Inappropriate Comment
FRAN0426 2/19/2014 8:08PM

    Jean, so sorry about the reaction to antibiotic number 4. Sure glad that the doctor wants to see you sooner than was planned. That doesn't make you feel any better, and looking at bottle number 5 is understandable. Maybe since you had the reaction yesterday, give yourself a day off before starting the new pill.
We had a few chats with our son about grades while he was in high school---so tough. But they can make up their mind to change and buckle down. Our son has put himself through the University, has two majors and is working on a masters, making better grades than when he was in high school---because he was in his element getting what he wanted in education.

Report Inappropriate Comment
WALLPER26 2/19/2014 7:12PM

    emoticon

Take care of yourself. I know it's hard with everything closing in. I'm glad you are seeing another DR, too. Grab some rest when you can.

emoticon emoticon Sending prayers this will work.

Report Inappropriate Comment
NEWVINE 2/19/2014 6:22PM

    emoticon emoticon

Report Inappropriate Comment
MSMASLIN 2/19/2014 6:21PM

    I think they should stop with the antibodies. Its not helping and its just driving you crazy.

I know about forcing homework. Its hard when they are that age and so defiant.

Take it slow, give him the "look"

Best wishes!

Report Inappropriate Comment
JACKIE542 2/19/2014 4:33PM

    emoticon I feel so bad for you, sending many prayers your way, take good care. emoticon

Report Inappropriate Comment
HILLSLUG98239 2/19/2014 4:02PM

    I'm sending all kinds of good thoughts your way. Keep strong, keep focused, and take care of yourself - even if that means taking a day off and staying in bed. The world will still be here when you get out of bed.

Report Inappropriate Comment
MARILYNROBERT 2/19/2014 2:28PM

    I'm sorry things are so rough on you right now. Your reaction sounds like how I react to penicillin. I was on antibiotics all last week and was glad to get off of them this week. I surely wouldn't want to be taking them for a month.

Sending prayers and healthy healing vibes your way. emoticon

Report Inappropriate Comment
JTREMBATH 2/19/2014 12:51PM

    You just might have an allergic reaction to your antibiotics.

Report Inappropriate Comment

Add Your Comment to the Blog Post


Log in to post a comment.
 


Other Entries by JEANINNEWCASTLE